# SDR ASAA2022092640063

- Difficulty date: September 26, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 57,041 hours, 16,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Detached
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT SIGNS AT MID CABIN COVERS FELL OFF. GROUNDED - YES. REINSTALLED COVER AND SECURED FOR SERVICE B737-800 AMM 33-51-01.
